# SDR UPS05443758

- Difficulty date: January 25, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP OVER R-1 DOOR.  REPLACED BATTERY PACK PER MM 33-51-02.
